Withdrawaling from #Paxil is causing new problem



This whole withdrawaling from Paxil has been a really difficult journey thus far. The first week of tapering down felt like the worst case of the flu I’ve ever had. It lasted about a week but has since subsided.

I thought I was in the clear until the next phase starts in a few weeks.

Unfortunately, that has proven not to be true. While I’m not sick anymore, I’m dealing with really bad insomnia instead. To be completely honest, I’m not sure which is worse, feeling like shit or not sleeping.

The insomnia began shortly after the nausea, body aches and headaches ended. I’m really struggling to get any sleep at night. I’ve tried over the counter sleep aides and Melatonin but nothing works.



The problem is that my brain simply won’t shut off. There’s nothing I can do to slow my thoughts down enough to let me fall asleep. Lizze has been helping me get a nap during the day but I’m trying to avoid that when possible because I want to be sleeping at night, not during the day.

Hopefully, this will pass as well and I can get back to a healthy sleep wake cycle.

That being said, overall, I feel better than I have in a long time. At least there’s that.. ☺

Recommended Read  Clozapine Crisis: Here's what happened today

Leave a Reply (Login to the site or comment as a guest)

Please Login to comment
avatar

This site uses Akismet to reduce spam. Learn how your comment data is processed.

  Subscribe  
Notify of